Educational Program / / August 12, 2017
After injection, we are often faced with small, but sometimes unpleasant complications.How to cope with them?
What happened? After intramuscular injection was a small painful lump.
Why did this happen? This may be due to the fact that the drug is introduced slower or faster than necessary.Also, the cause may be the specific features of the drug - often these complications give oil-based medications.
your actions. at the injection site, apply iodine grid, update it every day as long as shishechka disappears.At the same time a good idea to two or three times a day to massage the seal.Good help and physiotherapy primarily darsonvalization.This procedure can take place both in the clinic and at home - there are now small portable devices.
We need to see a doctor.If bump blushed deeply, it has become a hot or if visible signs of inflammation.In this case, any "amateur" is dangerous, should the surgeon to choose the treatment.
What happened? After injection into a vein in the arm there was a big bruise.
Why it happens? Most often this happens if you accidentally pierced not only the front but also the back wall of the vein.It turns out that the drug entered the past, and this has led to the formation of a bruise.
your actions. primarily listen to their feelings during the injection or drip.If the drug is administered by vein, it is much more painful than if properly administered.Feel free to complain to the nurse - it is better to stop such an injection.
If the bruise has already appeared, help normal alcohol compress.Alcohol should be half-diluted with water, or use an ordinary vodka.Wet the bandage, apply it to the bruise, and then wrap with plastic wrap and cotton.Remove about half an hour.Such a hot compress should be done daily until the bruise will not disappear.It usually takes two to three days.Without treatment, it can hold up to a week.A good effect is given and a special ointment - "Troxevasin" and "Inzevazin".You can make a compress with them.
We need to see a doctor. If a bruise does not go a long time, starts to hurt more than usual.
What happened?After intramuscular injection bit numb leg.
Why it happens? In this case, likely to the nerve has been touched.This can happen if the wrong selected injection site.
your actions. As a rule, this eliminates the trouble with physical therapy.To this end, commonly used ultrasound, magnetic treatment, and UHF.However, direct on physiotherapy in this situation, you should be a doctor.He usually determines the duration and frequency of treatments.
We need to see a doctor. If within a few hours after the injection numbness will not work.It is desirable to see not only the physician but also a neurologist.
What happened? After the injection the skin begins to itch.
Why it happens? Itching after a course of intramuscular injections - business as usual."Points" which remain on the skin puncture, - it is, in fact, small wounds.A majority of wounds itch when heal.If itching arose immediately after intravenous injection, should be wary - it may be the beginning of an allergic response.
your actions. If you have allergies, please refrain from any injections at home.As intravenous and intramuscular injections you have to do a health worker.During intravenous administration, be careful.Often the allergic reaction starts when released into the blood, even a very small dose of the drug.If in the process of introducing you feel that you have something sharp itching, or see that a certain area of the skin reddened, tell your nurse immediately.
If an allergic reaction is not strong, usually you can get a single dose of special anti-allergic drugs in tablets.In more complex cases, the agents can be administered into a vein.
We need to see a doctor. Or rather, do not need to leave him.Even if the allergy is not making itself felt immediately after the injection, get the extra half an hour to stay in the clinic.If the reaction is not, or it stops - you can safely go home.
12, 08, 2017
12, 08, 2017